# SDR AALA20070252

- Difficulty date: February 3, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - WALL MOUNTED EMERGENCY LIGHT AT LEFT AFT GALLEY WALL HAS MISSING LENS.  REPLACED LENS FOR WALL MOUNTED EMERGENCY LIGHT AT LEFT AFT GALLEY WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
